# SDR YENA200640

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N508JB
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 23,590 hours, 9,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 2099
- Condition: No Test
- Location: Emergency Light
- Part time: 23,590 hours, 9,108 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EPSU BATTERY FAILED LOAD TEST.  REMOVED AND REPLACED AFT EPSU BATTERY IAW AMM 33-51-38.  ALL OPS NORMAL.
